# SDR SWAA2014080530609

- Difficulty date: August 2, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 55,614 hours, 32,981 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE OUT OF POSITION.  REPOSITIONED SLIDE IAW MM & MT.
